# SDR COMA0160804

- Difficulty date: October 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 19,345 hours, 18,290 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT #5625.  CARGO DOOR CAUTION MESSAGE AFTER T/O.  AIRCRAFT RETURNED TO CVG.MAINTENANCE DEFERRED THE CARGO DOOR WARNING SYSTEM PER MEL.
